# SDR 2021FA0000038

- Difficulty date: January 20, 2021
- Submitted: February 10, 2021
- Operation: General aviation
- Aircraft: N372BH
- Make and model: Cessna 172S
- Aircraft serial: 172S10110
- Aircraft time: 4,516 hours
- Engine: Lyc IO360L2A
- Engine time: 4 hours
- Propeller: Mcauly 1A170E
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Flow Divider
- Part number: 25765641
- Part serial: 0248738
- Condition: Failed
- Location: Engine
- Part time: 4 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO FUEL FLOW THROUGH FLOW DIVIDER WHEN STARTING ENGINE BELOW 30 DEGREES FAHRENHEIT.
